# SDR ASAA2013092096015

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,084 hours, 972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 18561
- Condition: Warning Message
- Location: A/C Pack
- Part time: 3,074 hours, 969 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AC PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  REPLACED TRIM AIR MODULATING VALVE REF AMM 21-61-21.  OPS VERIFIED GOOD.  TRIM AIR VALVE REPAIRED, DEFECT.
